# SDR CA110125032

- Difficulty date: July 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TC10076
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER EXHAUST VALVE GUIDE EXCEEDS LIMITS AS PER SB 388C.  CYLINDER`S OVERHAULED 400HR PRIOR AT PREVIOUS SB TIME. VALVE PLAY EXACTLY THE SAME AS PRIOR TO OVERHAUL.  BELIEVE OVERHAUL COMPANY MISTAKENLY SENT CYLINDERS BACK WITHOUT OVERHAULING.
